# SDR CKSA98158

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME AT FS 1440, 5 ABOVE UPPER CUSP AREA.  FABRICATED REPAIR PARTS FOR STA 1440 LT SIDE, 5 ABOVE CUSP AREA.  DRILLED UP PARTS. TREATED AND PRIMED PARTS, INSTALLED -3 SHIM -2 ANGLE -4 SHIM -1 ANGLE -5 GUSSET IAW COTNEY DRAWING D93-R22 AND DC8 SRM 51-1-20D AND 51-1-8.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04956 TASK NR Y1414.
